# SDR JJBA20210821050

- Difficulty date: August 21, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N14203
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500964
- Aircraft time: 35,176 hours, 22,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON SERVICE DOOR NOT WORKING. REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY ON DOOR. OPS CHECK SAT.
